Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have contraception implant, taking Ava. Have tender breasts, nausea, metallic taste in mouth, bleeding. Pregnant?

I have the contraception implant and also on top of that i take ava the pill to balance the bleeding that sometimes can come with it in the first few months, however in the last week i have had chronic fatigue , im moody and short fused, tender boobs, nasceu and have a metallic taste in my mouth, this morning i had a small amount of blood when i havent in 3 weeks. Is it possible im pregnant, im suffering all first trimester symptons.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
When was your last period??? It is less likely that you would pregnant with implant in ,if you have missed periods get a pregnancy test done and consult your doctor. these symptoms could be due to side effects of the implant which would lead to hormonal changes.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor